# SDR AALA202507094300

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 25,224 hours, 10,118 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED SEAT MOUNTED EMERGENCY AISLE LIGHT AT SEAT ROW 10ABC IS INOPERATIVE. REPAIRED THE EMERGENCY LIGHT WIRE AT SEAT 10ABC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER ESPM 20-43-11.
